# SDR ASAA2023102245754

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 62,125 hours, 18,393 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FFMG - AUTO FAIL LIGHT ON PRESS MODE SELECT PANEL. GROUNDED - YES. CPC #2 BITE INDICATES MESSAGES 101 AND 006. FAULTS CLEAR PER B737-800 FIM 21-31 TASK 801. CONFIRMED BOTH CONTROLLERS CONTAIN NO FAILURES THEREAFTER. ETOPS GROUND VERIFICATION SUCCESSFUL.
